RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1021–1023 (Mi dan33137)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A generating function for Casimir operators

V. S. Popov, A. M. Perelomov


Full text: PDF file (363 kB)

Bibliographic databases:
UDC: 513.83
Presented: И. Г. Петровский
Received: 30.06.1966

Citation: V. S. Popov, A. M. Perelomov, “A generating function for Casimir operators”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1021–1023

Citation in format AMSBIB
\Bibitem{PopPer67}
\by V.~S.~Popov, A.~M.~Perelomov
\paper A generating function for Casimir operators
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1021--1023
\mathnet{http://mi.mathnet.ru/dan33137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214703}
\zmath{https://zbmath.org/?q=an:0254.22010}


Linking options:
  • http://mi.mathnet.ru/eng/dan33137
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Perelomov, V. S. Popov, “Casimir operators for semisimple Lie groups”, Math. USSR-Izv., 2:6 (1968), 1313–1335  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019